# SDR SWIA2018073144914

- Difficulty date: July 31, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 31,888 hours, 27,635 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE AFTER TAKE OFF. NOSE GEAR SHOWED IN AMBER, MAIN GEARS INDICATED UP AND LOCKED. DIVERTED. (FLT 5751) FO: 07/31/2018 CLOSED. REPLACED PS14GA SENSOR BRACKET IAW CMM, COMPLIED WITH SENSOR ADJUSTMENT IAW AMM AND GEAR EXTENSION AND RETRACTION OPS CHECK IAW AMM. OPS CHECK AND INDICATION NORMAL.
